Alert archive / Wyoming / High Wind Watches in 2011
High Wind Watch 5, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Jan 15, 2011, 3:45 AM MST for 5 counties in Wyoming. It took effect at Jan 15, 2011, 11:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 15, 2011, 3:45 AM MST (10:45 UTC)
- In effect from
- Jan 15, 2011, 11:00 PM MST
- Expired
- Jan 15, 2011, 2:46 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Converse County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 109 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 10.8 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2026 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
343 WWUS75 KCYS 151045 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 345 AM MST SAT JAN 15 2011 ...STRONG WINDS AT ARLINGTON AND BORDEAUX THIS MORNING... ...STRONG WINDS EXPECTED TO RETURN TONIGHT AND PERSIST THROUGH MONDAY MORNING FOR AREAS ALONG AND WEST OF THE LARAMIE RANGE... .STRONG SOUTHWEST WINDS CONTINUE THIS MORNING ALONG INTERSTATE 80 NEAR ARLINGTON AND ON INTERSTATE 25 NEAR BORDEAUX. THESE WINDS ARE EXPECTED TO REMAIN STRONG THROUGH THE MORNING HOURS AND THEN GRADUALLY DECREASE THIS AFTERNOON. BY TONIGHT...THE STRONG WINDS ARE EXPECTED TO RETURN AND BECOME MORE WIDESPREAD TO COVER ALL OF THE LARAMIE RANGE AND CARBON COUNTY THROUGH MONDAY MORNING. WYZ106-110-152245- /O.NEW.KCYS.HW.A.0005.110116T0600Z-110117T1800Z/ /O.CON.KCYS.HW.W.0004.000000T0000Z-110115T1800Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 345 AM MST SAT JAN 15 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * TIMING...THROUGH 11 AM TODAY. THEN THE STRONG WINDS ARE EXPECTED TO RETURN TONIGHT AND PERSIST THROUGH MONDAY MORNING. * WINDS...SOUTHWEST AT 40 TO 45 MPH SUSTAINED WITH GUSTS TO 65 MPH. WINDS WILL DECREASE SATURDAY AFTERNOON AND THEN PICK UP AGAIN TONIGHT AND PERSIST INTO MONDAY. * IMPACTS...VERY STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS MAY ALSO PRODUCE LOCALIZED BLOWING SNOW...WHICH WILL REDUCE VISIBILITIES ESPECIALLY ACROSS THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ103>105-107-109-116-117-152245- /O.NEW.KCYS.HW.A.0005.110116T0600Z-110117T1800Z/ NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...GLENDO... WHEATLAND...CHUGWATER...GUERNSEY...RAWLINS...SINCLAIR...HANNA... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 345 AM MST SAT JAN 15 2011 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING. * TIMING...WESTERLY WINDS ARE EXPECTED TO INCREASE IN INTENSITY AFTER MIDNIGHT TONIGHT. BY SUNDAY MORNING...VERY STRONG WINDS ARE POSSIBLE THAT MAY CONTINUE INTO MONDAY MORNING. * WINDS...40 TO 45 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE IN VALLEYS AND OTHER LOW LYING AREAS. IN HIGHER ELEVATIONS AND MOUNTAINS...SUSTAINED WINDS OF 45 TO 55 MPH WITH GUSTS TO 75 MPH ARE POSSIBLE. * IMPACTS...VERY STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS MAY ALSO PRODUCE LOCALIZED BLOWING SNOW...WHICH WILL REDUCE VISIBILITIES ESPECIALLY ACROSS THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
3 follow-up statements
480 WWUS75 KCYS 151332 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 632 AM MST SAT JAN 15 2011 ...STRONG WINDS AT ARLINGTON THIS MORNING... ...STRONG WINDS EXPECTED TO RETURN TONIGHT AND PERSIST THROUGH MONDAY MORNING FOR AREAS ALONG AND WEST OF THE LARAMIE RANGE... .STRONG SOUTHWEST WINDS CONTINUE THIS MORNING ALONG INTERSTATE 80 NEAR ARLINGTON. THESE WINDS ARE EXPECTED TO REMAIN STRONG THROUGH THE MORNING HOURS AND THEN GRADUALLY DECREASE THIS AFTERNOON. BY TONIGHT...THE STRONG WINDS ARE EXPECTED TO RETURN AND BECOME MORE WIDESPREAD TO COVER ALL OF THE LARAMIE RANGE AND CARBON COUNTY THROUGH MONDAY MORNING. WYZ106-160000- /O.CAN.KCYS.HW.W.0004.000000T0000Z-110115T1800Z/ /O.CON.KCYS.HW.A.0005.110116T0600Z-110117T1800Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- INCLUDING THE CITY OF...BORDEAUX 632 AM MST SAT JAN 15 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING. * TIMING...STRONG WINDS ARE EXPECTED TO RETURN TONIGHT AND PERSIST THROUGH MONDAY MORNING. * WINDS...SOUTHWEST AT 40 TO 45 MPH SUSTAINED WITH GUSTS TO 65 MPH. * IMPACTS...VERY STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS MAY ALSO PRODUCE LOCALIZED BLOWING SNOW...WHICH WILL REDUCE VISIBILITIES ESPECIALLY ACROSS THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ110-160000- /O.CON.KCYS.HW.W.0004.000000T0000Z-110115T1800Z/ /O.CON.KCYS.HW.A.0005.110116T0600Z-110117T1800Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 632 AM MST SAT JAN 15 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING. * TIMING...THROUGH 11 AM TODAY. THEN THE STRONG WINDS ARE EXPECTED TO RETURN TONIGHT AND PERSIST THROUGH MONDAY MORNING. * WINDS...SOUTHWEST AT 40 TO 45 MPH SUSTAINED WITH GUSTS TO 65 MPH. WINDS WILL DECREASE THIS AFTERNOON AND THEN PICK UP AGAIN TONIGHT AND PERSIST INTO MONDAY. * IMPACTS...VERY STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS MAY ALSO PRODUCE LOCALIZED BLOWING SNOW...WHICH WILL REDUCE VISIBILITIES ESPECIALLY ACROSS THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ103>105-107-109-116-117-160000- /O.CON.KCYS.HW.A.0005.110116T0600Z-110117T1800Z/ NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...GLENDO... WHEATLAND...CHUGWATER...GUERNSEY...RAWLINS...SINCLAIR...HANNA... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 632 AM MST SAT JAN 15 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING. * TIMING...WESTERLY WINDS ARE EXPECTED TO INCREASE IN INTENSITY AFTER MIDNIGHT TONIGHT. BY SUNDAY MORNING...VERY STRONG WINDS ARE POSSIBLE THAT MAY CONTINUE INTO MONDAY MORNING. * WINDS...40 TO 45 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE IN VALLEYS AND OTHER LOW LYING AREAS. IN HIGHER ELEVATIONS AND MOUNTAINS...SUSTAINED WINDS OF 45 TO 55 MPH WITH GUSTS TO 75 MPH ARE POSSIBLE. * IMPACTS...VERY STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS MAY ALSO PRODUCE LOCALIZED BLOWING SNOW...WHICH WILL REDUCE VISIBILITIES ESPECIALLY ACROSS THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
681 WWUS75 KCYS 151805 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1105 AM MST SAT JAN 15 2011 ...STRONG WINDS EXPECTED TO RETURN TONIGHT AND PERSIST THROUGH MONDAY MORNING FOR AREAS ALONG AND WEST OF THE LARAMIE RANGE... .STRONG WEST TO SOUTHWEST WINDS WILL GRADUALLY DECREASE THIS AFTERNOON. TONIGHT...THE STRONG WINDS WILL RETURN AND BECOME MORE WIDESPREAD TO COVER ALL OF THE LARAMIE RANGE AND CARBON COUNTY THROUGH MONDAY MORNING. WYZ110-160215- /O.EXP.KCYS.HW.W.0004.000000T0000Z-110115T1800Z/ /O.CON.KCYS.HW.A.0005.110116T0600Z-110117T1800Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 1105 AM MST SAT JAN 15 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THIS EVENING THROUGH MONDAY MORNING... ...HIGH WIND WARNING EXPIRED AT 11 AM MST THIS MORNING... THE HIGH WIND WARNING EXPIRED AT 11 AM MST THIS MORNING. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THIS EVENING THROUGH MONDAY MORNING. * TIMING...STRONG WINDS ARE EXPECTED TO RETURN TONIGHT AND PERSIST THROUGH MONDAY MORNING. * WINDS...WINDS WILL DECREASE THIS AFTERNOON AND THEN PICK UP TO 30 TO 45 MPH WITH GUSTS TO 65 MPH TONIGHT THROUGH MONDAY. * IMPACTS...VERY STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS MAY ALSO PRODUCE LOCALIZED BLOWING SNOW...WHICH WILL REDUCE VISIBILITIES ESPECIALLY ACROSS THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ103>107-109-116-117-160215- /O.CON.KCYS.HW.A.0005.110116T0600Z-110117T1800Z/ NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX... GLENDO...WHEATLAND...CHUGWATER...GUERNSEY...RAWLINS...SINCLAIR... HANNA...VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK... HARRIMAN...WHITAKER 1105 AM MST SAT JAN 15 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THIS EVENING THROUGH MONDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THIS EVENING THROUGH MONDAY MORNING. * TIMING...WESTERLY WINDS ARE EXPECTED TO INCREASE IN INTENSITY AFTER MIDNIGHT TONIGHT. BY SUNDAY MORNING...VERY STRONG WINDS WILL BE POSSIBLE AND MAY CONTINUE INTO MONDAY MORNING. * WINDS...SUSTAINED 35 TO 45 MPH WITH GUSTS TO 65 MPH MAY OCCUR IN VALLEYS AND OTHER LOW LYING AREAS. IN HIGHER ELEVATIONS AND MOUNTAINS...SUSTAINED WINDS OF 40 TO 55 MPH WITH GUSTS TO 75 MPH WILL BE POSSIBLE. * IMPACTS...VERY STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS MAY ALSO PRODUCE LOCALIZED BLOWING SNOW...WHICH WILL REDUCE VISIBILITIES ESPECIALLY ACROSS THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ JAMSKI
894 WWUS75 KCYS 152146 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 246 PM MST SAT JAN 15 2011 ...STRONG WINDS EXPECTED TO RETURN TONIGHT AND PERSIST THROUGH MONDAY MORNING FOR AREAS ALONG AND WEST OF THE LARAMIE RANGE... .STRONG WEST TO SOUTHWEST WINDS WILL GRADUALLY DECREASE THIS AFTERNOON. TONIGHT...THE STRONG WINDS WILL RETURN AND BECOME MORE WIDESPREAD TO ENCOMPASS THE LARAMIE RANGE AND MUCH OF CARBON COUNTY THROUGH MONDAY MORNING. WYZ107-152300- /O.CAN.KCYS.HW.A.0005.110116T0600Z-110117T1800Z/ EAST PLATTE COUNTY- INCLUDING THE CITIES OF...GLENDO...WHEATLAND...CHUGWATER... GUERNSEY 246 PM MST SAT JAN 15 2011 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH. WEST TO SOUTHWEST WINDS OF 20 TO 25 MPH AND GUSTY THIS AFTERNOON WILL INCREASE TONIGHT TO 25 TO 35 MPH WITH GUSTS TO 50 MPH...AND PERSIST INTO MONDAY MORNING. $$ WYZ103>106-109-110-116-117-160600- /O.UPG.KCYS.HW.A.0005.110116T0600Z-110117T1800Z/ /O.NEW.KCYS.HW.W.0005.110116T0600Z-110117T1800Z/ NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX... RAWLINS...SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 246 PM MST SAT JAN 15 2011 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS ARE EXPECTED TO INCREASE IN INTENSITY LATER THIS EVENING. BY SUNDAY MORNING...VERY STRONG WINDS WILL DEVELOP AND WILL CONTINUE THROUGH MONDAY MORNING. * WINDS...SUSTAINED 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL OCCUR IN VALLEYS AND OTHER LOW LYING AREAS. IN HIGHER ELEVATIONS AND MOUNTAINS...SUSTAINED WINDS OF 40 TO 50 MPH WITH GUSTS TO 75 MPH ARE EXPECTED. * IMPACTS...VERY STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS MAY ALSO PRODUCE LOCALIZED BLOWING SNOW...WHICH WILL REDUCE VISIBILITIES ESPECIALLY ACROSS THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ JAMSKI
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jan 14, 11:58 PM MST, 3 hours 47 minutes earlier.
Area forecast discussion, Jan 14, 11:58 PM MST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1158 PM MST FRI JAN 14 2011 .UPDATE... WINDS AT BORDEAUX AND ARLINGTON ARE APPROACHING OR HAVE EXCEEDED WARNING CRITERIA THIS EVENING. WENT AHEAD AND ISSUED SHORT FUSED HIGH WIND WARNINGS FOR THESE LOCATIONS THROUGH 11 AM SATURDAY. DO BELIEVE WIND WILL TAPER OFF SOME SATURDAY AFTERNOON AND THEN PICK UP AGAIN SATURDAY NIGHT. CONTEMPLATING EXTENDING THE WARNING...BUT WILL LOOK OVER A FEW MORE THINGS AND DECIDE WITH THE MORNING PACKAGE. CLAYCOMB && .PREV DISCUSSION... /ISSUED 926 PM MST FRI JAN 14 2011/ UPDATE...MINOR CHANGES TO GRIDDED FORECASTS FOR THE REST OF THE NIGHT BASED ON TRENDS AND 00Z MODEL GUIDANCE. AVIATION...06Z TAFS. TONIGHT...INCREASING MID CLOUD DECK THIS EVENING ABOVE 12000 FEET AGL WITH CLOUD DECK BECOMING BROKEN. ACROSS CARBON COUNTY AND THE RAWLINS SITE...EXPECT PERIODIC MVFR CEILINGS WITH ISOLATED SNOW SHOWERS RESTRICTING VISIBILITIES TO 5 MILES AT TIMES. SCATTERED SNOW SHOWERS ACROSS THE SNOWY AND SIERRA MADRE RANGES WILL OBSCURE THE MOUNTAINS AND PRODUCE LIFR AND IFR. SATURDAY AND SATURDAY EVENING...CONTINUED BROKEN DECK OF MID CLOUDS ABOVE 12000 FEET AGL. CEILINGS RISING TO VFR AT RAWLINS. SNOW SHOWERS DECREASING IN COVERAGE ACROSS THE SNOWY AND SIERRA MADRE RANGES WITH MOUNTAINS OCCASIONALLY OBSCURED IN LIFR AND IFR CEILINGS AND VISIBILITIES. PREV DISCUSSION... /ISSUED 437 PM MST FRI JAN 14 2011/ UPDATE...SEE BELOW FOR 00Z TAF DISCUSSION. AVIATION...00Z TAFS. TONIGHT...INCREASING MID CLOUD DECK THIS EVENING ABOVE 12000 FEET AGL WITH CLOUD DECK BECOMING BROKEN. ACROSS CARBON COUNTY AND THE RAWLINS SITE...EXPECT PERIODIC MVFR CEILINGS WITH ISOLATED SNOW SHOWERS RESTRICTING VISIBILITIES TO 5 MILES AT TIMES. SCATTERED SNOW SHOWERS ACROSS THE SNOWY AND SIERRA MADRE RANGES WILL OBSCURE THE MOUNTAINS AND PRODUCE LIFR AND IFR. SATURDAY...CONTINUED BROKEN DECK OF MID CLOUDS ABOVE 12000 FEET AGL. CEILINGS RISING TO VFR AT RAWLINS. SNOW SHOWERS DECREASING IN COVERAGE ACROSS THE SNOWY AND SIERRA MADRE RANGES WITH MOUNTAINS OCCASIONALLY OBSCURED IN LIFR AND IFR CEILINGS AND VISIBILITIES. PREV DISCUSSION... /ISSUED 305 PM MST FRI JAN 14 2011/ SHORT TERM...TONIGHT THROUGH SUNDAY FAST NORTHWEST WIND FLOW ALOFT WILL CONTINUE OVER THE CWA THROUGH 00Z MONDAY AND BEYOND. ONE SHORTWAVE TROUGH MOVED ACROSS THE CWA EARLY THIS MORNING WITHIN THAT FLOW. THE NEXT SHORTWAVE TROUGH WHICH IS CURRENTLY UPSTREAM FROM WESTERN MONTANA TO OREGON EARLY THIS AFTERNOON AND WILL MOVE ACROSS THE REGION TONIGHT. THE FEATURE WILL INCREASE CLOUD COVER AND BRING SOME LIGHT SNOW TO THE HIGHER ELEVATIONS. THE NEXT SHORTWAVE TROUGH WILL MOVE ACROSS THE CWA SATURDAY NIGHT AND EARLY SUNDAY MORNING. MODELS CONTINUE TO PRODUCE MORE WIDESPREAD SNOW OVER AND NEAR THE MOUNTAINS DURING THAT TIME...WITH THE NAM SPREADING THE QPF OVER MUCH MORE OF SOUTHEAST WYOMING THAN THE OTHER MODELS. HAVE TRENDED POPS UP OVER THE WEST PART OF THE CWA SATURDAY NIGHT AND SUNDAY...WITH OROGRAPHICS TAKING OVER ON SUNDAY. AT THIS TIME...HAVE 3 TO 5 INCHES IN THE FORECAST FOR SATURDAY NIGHT AND SUNDAY WHICH IS IN LINE WITH THE HPC NUMBERS. WILL HOLD OFF ON THE ISSUANCE OF ANY WINTER HIGHLIGHTS FOR THE MOUNTAINS AT THIS TIME AS THE ACCUMULATING SNOW WILL CONTINUE INTO THE LONG TERM PART OF THE FORECAST. THE SHALLOW COLD FRONT CURRENTLY OVER NORTHERN SOUTH DAKOTA AND FAR NORTHERN WYOMING WILL CONTINUE TO SLOWLY PUSH SOUTH THROUGH EARLY TONIGHT. MODELS PLACE THE BOUNDARY OVER THE NORTHEAST THIRD OF THE CWA BY 06Z. THE BOUNDARY THEN ERODES EAST LATE TONIGHT AND SATURDAY BEFORE BEING REINFORCED AND MOVING BACK WEST AND INTO THE EAST PART OF THE CWA SATURDAY NIGHT. THE BOUNDARY WILL THEN BE PUSHED BACK EAST DURING THE DAY ON SUNDAY. TO THE EAST OF THE BOUNDARY WILL BE LOW CLOUDS...FOG...FLURRIES AND POSSIBLY FREEZING DRIZZLE. QUESTION IS WHERE THE BOUNDARY WILL ACTUALLY END UP. LAST NIGHT...THE FRONT DID NOT MAKE IT INTO THE CWA AT ALL AND WAS FURTHER EAST THAN THE MODELS INDICATED. THE WEATHER ASSOCIATED WILL BE IN THE DEEPER COLD AIR FURTHER EAST OF THE FRONT AND MAY NOT REALLY AFFECT THE CWA. WESTERLY WINDS WILL REMAIN FAIRLY STRONG ALONG AND WEST OF THE LARAMIE RANGE THROUGH SUNDAY. THE LOW LEVEL HEIGHT DIFFERENCES INCREASE AND THE SURFACE PRESSURE GRADIENT TIGHTENS FOR A BRIEF TIME TONIGHT AND THEN BECOMES FAVORABLE FOR HIGH WINDS SUNDAY AND POSSIBLY AS EARLY AS LATE SATURDAY NIGHT. ON SUNDAY...THE 700 MB WINDS INCREASE TO AROUND 60 KNOTS OVER SOUTHEAST WYOMING. WILL HOLD OFF ON THE ISSUANCE OF A HIGH WIND WATCH AS IT WILL BE MAINLY IN THE 4TH AND 5TH PERIODS. THE STRONG WINDS WILL ALSO PRODUCE BLOWING AND DRIFTING SNOW OVER THE WEST PART OF THE CWA ON SUNDAY. LONG TERM...SUNDAY NIGHT THROUGH FRIDAY THE MAIN FORECAST CHALLENGES DURING THIS FORECAST PERIOD WILL BE WINDS...POPS AND TEMPERATURES. GENERALLY TRENDED TOWARD CONSENSUS MOS GUIDANCE. THE MID/UPPER LEVEL PATTERN WILL FEATURE A QUASI STATIONARY HIGH PRESSURE SYSTEM OVER THE EASTERN PACIFIC AND A DEEP AND PERSISTENT POLAR VORTEX OVER EASTERN CANADA. THE FLOW ALOFT BETWEEN THESE TWO SYSTEMS WILL BE NORTHWESTERLY OVER THE FORECAST AREA. THIS WILL ALLOW PERIODIC ARCTIC COLD FRONTS TO DROP SOUTH AND SOUTHEAST FROM THE CANADIAN PRAIRIES ACROSS THE NORTH CENTRAL CONUS. THERE CONTINUES TO BE CONSISTENCY FROM THE 12Z GFS AND ECMWF WITH THE TIMING OF THE FIRST COLD FRONTAL PASSAGE...BUT DIFFER IN THE POSITION OF THE FRONT. THE ECMWF HAS BEEN TRENDING FURTHER WEST THAN THE GFS...WITH THE FRONT CLIPPING THE PANHANDLE ZONES MONDAY NIGHT AND TUESDAY. PRIOR TO THE FRONT'S ARRIVAL...A TIGHT SURFACE PRESSURE GRADIENT AND 700 MB WINDS OF 50 KT WILL PRODUCE STRONG AND GUSTY WINDS FOR AREAS IN THE VICINITY OF THE LARAMIE RANGE SUNDAY NIGHT AND MONDAY. INCREASING MOISTURE AND FAVORABLE OROGRAPHIC FLOW WILL PRODUCE PERIODS OF RAIN/SNOW FOR THE LOWER ELEVATIONS WITH HIGHER ELEVATION SNOWFALL SUNDAY NIGHT THROUGH MONDAY NIGHT. SNOW ACCUMULATIONS WILL RANGE FROM 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS FOR NORTHWEST AND WEST FACING SLOPES. LITTLE OR SNOW ACCUMULATION IS EXPECTED FOR AREAS EAST OF THE LARAMIE RANGE. PRECIPITATION ENDS TUESDAY FOR ALL BUT THE MOUNTAINS IN CARBON COUNTY DUE TO MOIST NORTHWEST UPSLOPE FLOW. THE COLD FRONT THEN SURGES EAST ACROSS THE PLAINS AND MIDWEST TUESDAY AFTERNOON AND NIGHT...THEN ATTENTION IS DIRECTED TO THE NEXT STRONGER COLD FRONT WHICH LOOKS TO TAKE A MORE SOUTHWARD PATH ACROSS THE CWA PER THE ECMWF WEDNESDAY THROUGH THURSDAY MORNING...AND A GLANCING BLOW FOR THE EASTERN CWA BY THE GFS. MOISTURE ONCE AGAIN INCREASES AREAWIDE DURING THIS TIME...WITH HIGHER POPS AND QPF TARGETED FOR THE SNOWY AND SIERRA MADRE RANGES. LIKE ITS PREDECESSOR...THIS FRONT WILL THEN SLIDE EAST ACROSS THE PLAINS THURSDAY NIGHT AND FRIDAY. DRIER CONDITIONS RETURN TO ALL BUT THE SIERRA MADRE AND SNOWY RANGES WHERE ISOLATED SNOW SHOWERS WILL BE POSSIBLE DUE TO OROGRAPHIC FLOW. TEMPERATURES MONDAY AND TUESDAY WILL BE 5 TO 10 DEGREES ABOVE SEASONAL NORMALS...COOL BACK TO NORMAL WEDNESDAY AND THURSDAY...AND MODERATE BACK TO A FEW DEGREES ABOVE NORMAL. AVIATION...18Z TAF ISSUANCE AREAS OF STRATUS WILL CAUSE PERIODIC MVFR CIGS AT KRWL THIS AFTERNOON AND TONIGHT. OUTSIDE THE LOW CLOUDS OVER CARBON COUNTY...VFR CONDITIONS WILL PREVAIL THROUGH TONIGHT. SOME OF THE MODELS ARE PREDICTING PATCHY FOG AND SOME LOW CLOUDS OVER PORTIONS OF THE NEBRASKA PANHANDLE LATER TONIGHT AND EARLY SATURDAY MORNING...BUT WILL HOLD OFF UNTIL THE 18Z MODEL DATA ARRIVES. WESTERLY WINDS WILL BE GUSTING TO 30 KT OVER PORTIONS OF SOUTHEAST WYOMING THIS AFTERNOON BEFORE DIMINISHING AROUND SUNSET. THERE WILL BE PERIODS OF LIGHT SNOW OCCASIONALLY OBSCURING THE SNOWY AND SIERRA MADRE MOUNTAINS TONIGHT AND SATURDAY MORNING. FIRE WEATHER... WESTERLY SURFACE WINDS WILL GUST BETWEEN 40 AND 50 MPH THROUGH THE WEEKEND IN AREAS ALONG AND WEST OF THE LARAMIE RANGE. SOME LIGHT MOUNTAIN SNOW WILL BE POSSIBLE AT TIMES THROUGH NEXT WEEK...WITH MUCH OF THE REST OF THE CWA DRY. TEMPERATURES WILL ALSO REMAIN MILD THROUGH NEXT WEEK WITH MINIMUM RELATIVE HUMIDITIES OVER THE SOUTHEAST WYOMING PLAINS BETWEEN 30 AND 40 PERCENT EACH DAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...HIGH WIND WARNING UNTIL 11 AM SATURDAY FOR WYZ106-WYZ110. NE...NONE. && SHORT TERM/AVIATION...WEILAND LONG TERM...JAMSKI
Hazardous weather outlook, Jan 14, 11:55 PM MST, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1155 PM MST FRI JAN 14 2011 NEZ002-003-019>021-054-055-095-096-WYZ101-102-104-105-107>109-111- 113-115-118-119-160700- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1155 PM MST FRI JAN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE IN SPEED SATURDAY NIGHT AND PERSIST INTO MONDAY. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL BE COMMON ACROSS SOUTHEAST WYOMING AND COULD FILTER INTO THE PANHANDLE SUNDAY. THESE WINDS ARE EXPECTED TO REMAIN QUITE GUSTY THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ103-106-110-116-117-160700- NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- 1155 PM MST FRI JAN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO TO 45 MPH WILL OCCUR OVER MUCH OF THE LARAMIE RANGE THIS MORNING. A HIGH WIND WARNING IS IN EFFECT FOR THE ARLINGTON AND BORDEAUX AREAS THROUGH 11 AM SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE IN INTENSITY SATURDAY NIGHT AND PERSIST INTO MONDAY. SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE POSSIBLE DURING THIS TIME. THESE WINDS ARE EXPECTED TO REMAIN QUITE GUSTY THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ112-114-160700- SIERRA MADRE RANGE-SNOWY RANGE- 1155 PM MST FRI JAN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING. .DAY ONE...TONIGHT AREAS OF LIGHT SNOW OR FLURRIES WILL OCCUR OVER MAINLY THE HIGHER ELEVATIONS OF THE SNOWY AND SIERRA MADRE RANGES OVERNIGHT. UP TO AN INCH OF NEW SNOW IS POSSIBLE ABOVE 9000 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE IN SPEED SATURDAY NIGHT AND PERSIST INTO MONDAY. SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE POSSIBLE DURING THIS TIME. THESE WINDS ARE EXPECTED TO REMAIN QUITE GUSTY THROUGH NEXT WEEK. ACCUMULATING SNOWS ARE ONCE AGAIN POSSIBLE SATURDAY NIGHT INTO MONDAY OVER THE SNOWY AND SIERRA MADRE RANGES. THIS SNOW...COMBINED WITH THE STRONG WINDS...COULD PRODUCE WHITE OUT CONDITIONS SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jan 15, 12:59 AM MST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1259 AM MST SAT JAN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
01/15/2011 M40.00 MPH CARBON WY DEPT OF HIGHWAYS
GUSTS TO 50 MPH
&&
GCLAYCOMLocal storm report, Jan 15, 1:38 AM MST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
138 AM MST SAT JAN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
01/15/2011 M43 MPH CARBON WY DEPT OF HIGHWAYS
GUSTS TO 56 MPH
&&
GCLAYCOMLocal storm report, Jan 15, 1:40 AM MST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
140 AM MST SAT JAN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM HIGH SUST WINDS BORDEAUX 41.95N 104.95W
01/15/2011 M39 MPH PLATTE WY DEPT OF HIGHWAYS
GUSTS TO 50 MPH
&&
GCLAYCOMLocal storm report, Jan 15, 2:21 AM MST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
221 AM MST SAT JAN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
01/15/2011 M46 MPH CARBON WY DEPT OF HIGHWAYS
GUSTS TO 59 MPH
&&
GCLAYCOMLocal storm report, Jan 15, 2:23 AM MST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
223 AM MST SAT JAN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HIGH SUST WINDS BORDEAUX 41.95N 104.95W
01/15/2011 M40 MPH PLATTE WY DEPT OF HIGHWAYS
GUSTS TO 56 MPH
&&
GCLAYCOMLocal storm report, Jan 15, 2:43 AM MST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
243 AM MST SAT JAN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
01/15/2011 M41 MPH CARBON WY DEPT OF HIGHWAYS
GUSTS TO 56 MPH
&&
GCLAYCOMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 11:38 PM MST | High Wind Warning | CYS | Albany, Carbon, Laramie, Platte | 11 hr |
| Jan 15, 3:33 AM MST | Winter Storm Watch | CYS | Albany, Carbon | 11 hr |
| Jan 15, 2:46 PM MST | High Wind Warning | CYS | Albany, Carbon, Converse, Laramie, Platte | 43 hr |
| Jan 15, 2:49 PM MST | Winter Storm Warning | CYS | Albany, Carbon | 59 hr |
Nearby
High Wind Watches in Wyoming, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.